My doctor is guessing that it is prednisone withdrawal - muscle and joint aches & pains...especially when I'm sitting at my desk for 30-60 minutes and try to get up. Getting up in the morning and walking down the stairs. Even getting up and down from the floor to play with the kids.
I've been on some dose of pred from the beginning of the year until April 6. In March, I started taking Humira. For anyone who has had muscle/joint pain from pred withdrawal, how long did it last for you? If it was withdrawal, shouldn't it start to wear off/get better aftet 5-6 weeks?
I'm wondering if it is the Humira but the doctor wanted to wait to do the blood test. I know I can ask her how long, but I was just curious what others experience was....
Crohn's Disease for 22 years
Diagnosed in Feb 1989 at age 14
Resection surgery schedule for first week in June
Current meds: Humira, Pentasa, 6MP, Cipro
Also take: monthly B12 injection, Calcium, Multivitamin